Alert archive / Tennessee / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 65, NWS Nashville, TN

April 28, 2023Marshall County, Maury County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 28, 2023, 2:57 AM CDT for Marshall County, Maury County, Williamson County, Tennessee. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2023, 2:57 AM CDT (07:57 UTC)
Expired
Apr 28, 2023, 3:45 AM CDT
In force
48 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, TN, Maury County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 80 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 3:13 AM CDTHAIL 11 Ese Columbia, TNTSPOTTER REPORT OF QUARTER SIZE HAIL. SEVERE THUNDERSTORM WARNING IN EFFECT AT TIME OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

019 
WUUS54 KOHX 280757
SVROHX
TNC117-119-187-280845-
/O.NEW.KOHX.SV.W.0065.230428T0757Z-230428T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
257 AM CDT Fri Apr 28 2023

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Marshall County in Middle Tennessee...
  Central Maury County in Middle Tennessee...
  South central Williamson County in Middle Tennessee...

* Until 345 AM CDT.

* At 256 AM CDT, a severe thunderstorm was located over Columbia,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Columbia, Spring Hill, Mount Pleasant, Thompson's Station and I-65
  East Of Columbia.

This includes the following highways...
 Interstate 65 between mile markers 39 and 57.
 Interstate 840 between mile markers 32 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3552 8717 3567 8720 3583 8679 3555 8668
TIME...MOT...LOC 0756Z 259DEG 23KT 3561 8707 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
JB Wright
5 follow-up statements
564 
WWUS54 KOHX 280805
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
305 AM CDT Fri Apr 28 2023

TNC117-119-187-280845-
/O.CON.KOHX.SV.W.0065.000000T0000Z-230428T0845Z/
Marshall TN-Maury TN-Williamson TN-
305 AM CDT Fri Apr 28 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN MARSHALL...CENTRAL MAURY AND SOUTH CENTRAL
WILLIAMSON COUNTIES...

At 304 AM CDT, a severe thunderstorm was located over Columbia,
moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Columbia, Spring Hill, Mount Pleasant, Thompson's Station and I-65
East Of Columbia.

This includes the following highways...
 Interstate 65 between mile markers 39 and 57.
 Interstate 840 near mile marker 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

brief heavy rainfall is occurring with this storm, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3559 8718 3567 8719 3583 8679 3555 8668
      3553 8717
TIME...MOT...LOC 0804Z 259DEG 23KT 3562 8701 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
JB Wright
785 
WWUS54 KOHX 280812
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
312 AM CDT Fri Apr 28 2023

TNC117-119-187-280845-
/O.CON.KOHX.SV.W.0065.000000T0000Z-230428T0845Z/
Marshall TN-Maury TN-Williamson TN-
312 AM CDT Fri Apr 28 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN MARSHALL...NORTHEASTERN MAURY AND SOUTH CENTRAL
WILLIAMSON COUNTIES...

At 310 AM CDT, a severe thunderstorm was located near Columbia,
moving northeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Columbia, Spring Hill, Thompson's Station and I-65 East Of Columbia. 

This includes the following highways...
 Interstate 65 between mile markers 39 and 57.
 Interstate 840 between mile markers 32 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Breif heavy rainfall is occurring with this storm, and may lead to 
minor flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3561 8709 3571 8710 3583 8679 3555 8668
      3553 8707
TIME...MOT...LOC 0810Z 240DEG 26KT 3567 8696 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
JB Wright
126 
WWUS54 KOHX 280818
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
318 AM CDT Fri Apr 28 2023

TNC117-119-187-280845-
/O.CON.KOHX.SV.W.0065.000000T0000Z-230428T0845Z/
Marshall TN-Maury TN-Williamson TN-
318 AM CDT Fri Apr 28 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN MARSHALL...NORTHEASTERN MAURY AND SOUTH CENTRAL
WILLIAMSON COUNTIES...

At 317 AM CDT, a severe thunderstorm was located near Spring Hill, or
8 miles northeast of Columbia, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Columbia, Spring Hill, Thompson's Station and I-65 East Of Columbia. 

This includes the following highways...
 Interstate 65 between mile markers 39 and 57.
 Interstate 840 near mile marker 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Brief heavy rainfall is occurring with this storm, and may lead to 
minor flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3571 8706 3583 8679 3555 8668 3553 8701
TIME...MOT...LOC 0817Z 253DEG 26KT 3568 8691 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
JB Wright
498 
WWUS54 KOHX 280824
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
324 AM CDT Fri Apr 28 2023

TNC117-119-187-280845-
/O.CON.KOHX.SV.W.0065.000000T0000Z-230428T0845Z/
Marshall TN-Maury TN-Williamson TN-
324 AM CDT Fri Apr 28 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN MARSHALL...NORTHEASTERN MAURY AND SOUTH CENTRAL
WILLIAMSON COUNTIES...

At 323 AM CDT, a severe thunderstorm was located 9 miles north of
Lewisburg, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Columbia, Spring Hill, Thompson's Station and I-65 East Of Columbia. 

This includes the following highways...
 Interstate 65 between mile markers 39 and 57.
 Interstate 840 near mile marker 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Brief heavy rainfall is occurring with this storm, and may lead to 
minor flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3574 8698 3583 8679 3555 8668 3553 8696
TIME...MOT...LOC 0823Z 276DEG 33KT 3559 8679 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
JB Wright
853 
WWUS54 KOHX 280839
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
339 AM CDT Fri Apr 28 2023

TNC187-280848-
/O.CAN.KOHX.SV.W.0065.000000T0000Z-230428T0845Z/
Williamson TN-
339 AM CDT Fri Apr 28 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WILLIAMSON
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 3554 8686 3574 8688 3572 8682 3571 8681
      3570 8677 3571 8677 3570 8675 3571 8675
      3570 8674 3555 8668
TIME...MOT...LOC 0838Z 259DEG 23KT 3561 8667 

$$

TNC117-119-280845-
/O.CON.KOHX.SV.W.0065.000000T0000Z-230428T0845Z/
Marshall TN-Maury TN-
339 AM CDT Fri Apr 28 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN MARSHALL AND EAST CENTRAL MAURY COUNTIES...

At 338 AM CDT, a severe thunderstorm was located 12 miles northeast
of Lewisburg, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Spring Hill.

This includes Interstate 65 near mile marker 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Brief heavy rainfall is occurring with this storm, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3554 8686 3574 8688 3572 8682 3571 8681
      3570 8677 3571 8677 3570 8675 3571 8675
      3570 8674 3555 8668
TIME...MOT...LOC 0838Z 259DEG 23KT 3561 8667 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
JB Wright

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:18 AM CDT, 39 minutes earlier.

Area forecast discussion, Apr 28, 2:18 AM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
218 AM CDT Fri Apr 28 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Saturday)
Issued at 143 AM CDT Fri Apr 28 2023

As advertised, a few strong storms are moving across Middle
Tennessee right now. Storms have remained below severe limits;
they've just been loud. The bulk of this low pressure system is
now affecting Middle Tennessee with a general northeastward
movement with the storm. Current models show the highest SBCAPE
values are over the southeastern quadrant of the CWA, ranging
from 550-650 J/Kg with a ribbon of 400 J/Kg over the Nashville
metro area. Until this energy fuses out, we'll continue to monitor
in the event a rogue storm tries to blossom. Helicity and shear
values have dropped off significantly, so any stronger storms that
try to bud will not have much updraft support. Storms should move
out of Middle Tennessee later this morning with a few spotty
showers possible this afternoon. As the day progresses, clouds
will decrease in coverage and overnight lows will be in the upper
40s.

Two upper level lows will bring another round of rain across the
area Saturday. The majority of the rain will come from the upper
low lifting out of the Great Plains. It looks like we will get the
tail end of the showers from the upper low over the Great Lakes.
Severe weather is not expected. QPF values range anywhere from
0.10" to 0.25", so rain showers will generally be light.

&&

.LONG TERM...
(Saturday Night through next Friday)
Issued at 143 AM CDT Fri Apr 28 2023

Showers will linger into the overnight hours Saturday, coming to
an end by Sunday morning. After these showers end, the remainder
of Sunday will be dry and breezy thanks to a tight surface
pressure gradient caused by the strengthening surface low
pressure system over the Great Lakes. Gusts of up to 25mph will be
possible through the afternoon.

The new work week is shaping up to a beautiful one as high
pressure dominates. Winds will have a northerly component to them,
so temperatures will be on the cooler side for this time of year.
Highs will be in the mid 60s to start out with a slow warming
trend through the week. Return flow Thursday will bring moisture
levels back up and temperatures by that point will be back in the
upper 70s. Rain chances come back into the forecast Thursday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1257 AM CDT Fri Apr 28 2023

CKV/BNA/MQY/CSV...IFR/LIFR ceilings conditions should persists at
all terminals thru 28/14Z-28/15Z. Afterwards, a transition to
MVFR to VFR ceilings with ceiling errosion expected around 29/00Z.
Due to general scattered nature of convection, mentioned VCSH,
because confidence not high enough for terminal development or
movement across to mention in prevailing group. Slow veering of
initial sfc S winds to W/NW by 29/06Z. IFR/MVFR fog potential
thru 29/15Z. Sfc wind speeds less 10kts expected thru 29/06Z also.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      71  51  75  52 /  40   0  30  30
Clarksville    69  50  71  48 /  10  10  30  20
Crossville     68  46  72  50 /  50  10  50  50
Columbia       71  50  74  51 /  10   0  30  30
Cookeville     69  48  72  51 /  50   0  40  40
Jamestown      68  46  72  50 /  60   0  50  50
Lawrenceburg   71  51  74  52 /  10   0  40  40
Murfreesboro   72  49  75  51 /  40   0  40  40
Waverly        68  50  71  49 /  10  10  30  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Baggett
LONG TERM....Baggett
AVIATION.....JB Wright

In the hours before

Special weather statement, Apr 28, 12:49 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
1249 AM CDT Fri Apr 28 2023

TNZ057-058-280615-
Hickman TN-Lewis TN-
1249 AM CDT Fri Apr 28 2023

...A strong thunderstorm will impact portions of northeastern Lewis
and southeastern Hickman Counties through 115 AM CDT...

At 1248 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hohenwald, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hohenwald and Gordonsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3573 8747 3570 8730 3569 8730 3567 8732
      3566 8732 3566 8734 3565 8733 3564 8733
      3562 8735 3560 8735 3548 8745 3554 8758
TIME...MOT...LOC 0548Z 211DEG 21KT 3556 8749

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Baggett
Special weather statement, Apr 28, 2:05 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Nashville TN
205 AM CDT Fri Apr 28 2023

TNZ059-060-280730-
Williamson TN-Maury TN-
205 AM CDT Fri Apr 28 2023

...A strong thunderstorm will impact portions of northeastern Maury
and central Williamson Counties through 230 AM CDT...

At 203 AM CDT, Doppler radar was tracking a strong thunderstorm over
Thompson's Station, or 10 miles south of Franklin, moving northeast
at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Franklin, Columbia, Brentwood, Spring Hill, Nolensville, Thompson's
Station, Santa Fe and Leipers Fork.

This includes the following highways...
 Interstate 65 between mile markers 52 and 72.
 Interstate 840 between mile markers 16 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Brief heavy rainfall is also occurring with this storm and may lead
to minor localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3563 8698 3574 8722 3604 8685 3593 8662
TIME...MOT...LOC 0703Z 232DEG 20KT 3578 8689

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JB Wright
Special weather statement, Apr 28, 2:32 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Nashville TN
232 AM CDT Fri Apr 28 2023

TNZ027-028-062-280815-
Rutherford TN-Davidson TN-Wilson TN-
232 AM CDT Fri Apr 28 2023

...A strong thunderstorm will impact portions of southeastern
Davidson, north central Rutherford and central Wilson Counties
through 315 AM CDT...

At 230 AM CDT, Doppler radar was tracking a strong thunderstorm over
La Vergne, or 14 miles northwest of Murfreesboro, moving northeast at
15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lebanon, Smyrna, La Vergne, Mount Juliet, Rural Hill, Belinda City,
Tuckers Crossroads and Gladeville.

This includes the following highways...
 Interstate 40 between mile markers 225 and 247.
 Interstate 840 between mile markers 63 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Brief heavy rainfall is also occurring with this storm and may lead
to minor localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3596 8651 3605 8665 3629 8641 3618 8612
TIME...MOT...LOC 0730Z 235DEG 11KT 3605 8652

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JB Wright
Special weather statement, Apr 28, 2:32 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Nashville TN
232 AM CDT Fri Apr 28 2023

TNZ059>062-075-280800-
Rutherford TN-Williamson TN-Bedford TN-Maury TN-Marshall TN-
232 AM CDT Fri Apr 28 2023

...A strong thunderstorm will impact portions of northeastern
Marshall, southwestern Rutherford, central Maury, southeastern
Williamson and northwestern Bedford Counties through 300 AM CDT...

At 231 AM CDT, Doppler radar was tracking a strong thunderstorm near
Columbia, moving east at 70 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Columbia, Spring Hill, Nolensville, Mount Pleasant, Thompson's
Station, Chapel Hill, Eagleville, I-65 East Of Columbia, Triune,
Santa Fe, Rover, Williamsport and Unionville.

This includes the following highways...
 Interstate 65 between mile markers 39 and 61.
 Interstate 840 between mile markers 27 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3553 8720 3569 8726 3593 8664 3555 8645
TIME...MOT...LOC 0731Z 257DEG 62KT 3563 8713

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Baggett

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 12:49 AM CDTSpecial Weather StatementOHXLewis26 min
Apr 28, 2:05 AM CDTSpecial Weather StatementOHXWilliamson25 min
Apr 28, 2:32 AM CDTSpecial Weather StatementOHXWilson43 min
Apr 28, 2:32 AM CDTSpecial Weather StatementOHXMaury28 min
Apr 28, 3:08 AM CDTSevere Thunderstorm WarningOHXMarshall, Maury37 min
Apr 28, 3:34 AM CDTSpecial Weather StatementOHXRutherford41 min
Apr 28, 3:37 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall23 min
Apr 28, 4:00 AM CDTSpecial Weather StatementOHXBedford45 min
Apr 28, 4:07 AM CDTSpecial Weather StatementOHXPutnam38 min
Apr 28, 4:13 AM CDTSpecial Weather StatementOHXCannon47 min
Apr 28, 4:25 AM CDTSpecial Weather StatementOHXBedford35 min
Apr 28, 4:37 AM CDTSpecial Weather StatementOHXFentress38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.